# SDR REXA2025030700286

- Difficulty date: January 31, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 38,433 hours, 27,500 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL STAB FWD DRAG ANGLE IS CRACKED. REPAIRED LH VERTICAL STAB FWD DRAG ANGLE IAW CRJ-900 SRM 55-31-00-201-A01
